# SDR USAA960687

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 2 CRACKS 3.1875 INCH AND .5 INCH FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER (STRINGER 17R BS 328) FUSELAGE SKIN.  INSTALLED TRIPLER, REPAIRED PER SRM 53-30-3 FIG 26.  (M)
